# SDR CALA2019111101966

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924
- Aircraft serial: 36599
- Aircraft time: 23,822 hours, 8,434 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Odor
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL HAD HEAVY FUEL SMELL DURING WALKAROUND THEN NOTICED RIGHT SIDE OF VAPOR BARRIER HAS 3 CRACKS ANDONE LOOKS LIKE IT IS MORE THAN 17 INCHES. CHECKED BOTH LEFT AND RIGHT MAIN W/W AREAS FOR FUEL LEAK OR FUEL SMELL, NONE FOUND. 30-10 REQUIRES OPEN LOGPAGE TO BE LOCKED FOR THE DURATION OF THE FERRY. AIRCRAFT WILL BE FERRIED TO IAH FOR REPAIR - IN REF WITH GMM 11- MX TO WORK ITEM REF L/P 3763193 FOR CRACKS CORRECTIVE ACTION
